Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Watery odorless vaginal discharge after taking HCG injections. What is causing this ?

I have been taking HCG injections for a couple of weeks for weight loss . I have recently been experiencing a clear, odorless, watery vaginal discharge upon standing. Every time I stand up, I immediately have to go to the restroom to wipe off a bit. Could there be another reason for this discharge? Wouldn t an STD be thick and smell bad? Thanks
Asked On : Thu, 21 Apr 2011
Answers:  1 Views:  1239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HealthcareMagic.

This could be due to the HCG injections you are taking.HCG ijections can cause increased vaginal discharge. It is unlikely to be an STD if you dont have the history of unprotected sex recently . Are you able to hold your urine ? Is there any dribbling of urine while exercise or cough ? Provide these details as a comment to this post for a better advice.

Take care.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor